Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 73, NWS Tallahassee, FL

May 19, 200613 counties in Florida

NWS Tallahassee, FL issued this red flag warning at May 19, 2006, 4:06 AM CDT for 13 counties in Florida. It took effect at May 19, 2006, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 19, 2006, 4:06 AM CDT (09:06 UTC)
In effect from
May 19, 2006, 12:00 PM CDT
Expired
May 19, 2006, 7:00 PM CDT
In force
7 hr
Issued by
NWS Tallahassee, FL

Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.1 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2006-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2006-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
2115 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 190906
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
506 AM EDT FRI MAY 19 2006

...A RED FLAG WARNING IS IN EFFECT ON FRIDAY FOR MOST OF THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND EXCEPT FOR BAY..GULF AND
FRANKLIN COUNTIES FROM 1 PM (12 PM CDT) UNTIL 8 PM EDT (7 PM CDT)
DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...20
FOOT WIND SPEEDS ABOVE 15 MPH AND DISPERSION INDICES ABOVE 75...

.DISCUSSION...DRY WESTERLY WIND FLOW WILL CONTINUE TODAY ALLOWING
FOR LOW RELATIVE HUMIDITY AND INCREASING AFTERNOON HIGH
TEMPERATURE. 

FLZ007-009>011-013-016>019-026>029-034-191715-
/O.UPG.KTAE.FW.A.0063.060519T1700Z-060520T0000Z/
/O.NEW.KTAE.FW.W.0073.060519T1700Z-060520T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
406 AM CDT FRI MAY 19 2006 /506 AM EDT FRI MAY 19 2006/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR INLAND AREAS OF EASTERN 
PARTS OF THE FLORIDA PANHANDLE AND BIG BEND....

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. 


A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE ENHANCED FIRE GROWTH POTENTIAL.

$$
3 follow-up statements
000 
WWUS82 KTAE 190917
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
517 AM EDT FRI MAY 19 2006

...A RED FLAG WARNING IS IN EFFECT ON FRIDAY FOR MOST OF THE
EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND EXCEPT FOR
BAY..GULF AND FRANKLIN COUNTIES FROM 1 PM (12 PM CDT) UNTIL 8 PM
EDT (7 PM CDT) DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW
35 PERCENT...20 FOOT WIND SPEEDS ABOVE 15 MPH AND DISPERSION
INDICES ABOVE 75...

.DISCUSSION...DRY WESTERLY WIND FLOW WILL CONTINUE TODAY ALLOWING
FOR LOW RELATIVE HUMIDITY AND INCREASING AFTERNOON HIGH
TEMPERATURE.

FLZ007-009>011-013-016>019-026>029-034-200000-
/O.CON.KTAE.FW.W.0073.060519T1700Z-060520T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
417 AM CDT FRI MAY 19 2006 /517 AM EDT FRI MAY 19 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR INLAND AREAS 
OF EASTERN PARTS OF THE FLORIDA PANHANDLE AND BIG BEND...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS
AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING.  

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE ENHANCED FIRE GROWTH POTENTIAL.

$$
000 
WWUS82 KTAE 191952
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
352 PM EDT FRI MAY 19 2006

...A RED FLAG WARNING IS IN EFFECT ON UNTIL 8 PM EDT / 7 PM CDT/ FOR
THE EASTERN FLORIDA PANHANDLE AND BIG BEND EXCEPT FOR BAY..GULF
AND FRANKLIN COUNTIES...DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...20 FOOT WIND SPEEDS ABOVE 15 MPH AND
DISPERSION INDICES ABOVE 75...

.DISCUSSION...DRY WESTERLY WIND FLOW WILL CONTINUE THROUGH THE WEEKEND...
ALLOWING FOR LONG DURATIONS OF LOW RELATIVE HUMIDITIES...AS
AFTERNOON HIGH TEMPERATURES INCREASE.

FLZ007-009>011-013-016>019-026>029-034-200000-
/O.NEW.KTAE.FW.W.0074.060520T1800Z-060521T0000Z/
/O.NEW.KTAE.FW.A.0064.060521T1800Z-060522T0000Z/
/O.CON.KTAE.FW.W.0073.000000T0000Z-060520T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
252 PM CDT FRI MAY 19 2006 /352 PM EDT FRI MAY 19 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ SATURDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING DUE TO MORE THAN 4 HOURS OF RELATIVE HUMIDITIES BELOW
35 PERCENT...20 FOOT WINDS GREATER THAN 15 MPH AND DISPERSION
LEVELS ABOVE 75.

A RED FLAG WARNING HAS BEEN ISSUED FOR SATURDAY AFTERNOON FROM 2
PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FOR MORE THAN 4 HOURS OF
RELATIVE HUMIDITIES BELOW 35 PERCENT.

A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE ENHANCED FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

DUVAL
000 
WWUS82 KTAE 192357
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
757 PM EDT FRI MAY 19 2006

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
RED FLAG WARNING FOR THIS AFTERNOON FOR MOST OF THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND...

...A RED FLAG WARNING REMAINS IN EFFECT ON SATURDAY FROM 1 PM /12
PM CDT/ UNTIL 8 PM EDT / 7 PM CDT/ FOR THE EASTERN FLORIDA
PANHANDLE AND BIG BEND EXCEPT FOR BAY..GULF AND FRANKLIN
COUNTIES FOR MORE THAN 4 HOURS OF RELATIVE HUMIDITIES BELOW 35
PERCENT...

...FIRE WEATHER WATCH REMAINS IN EFFECT FOR MOST OF THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND FROM EARLY SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

.DISCUSSION...DRY WESTERLY WIND FLOW WILL CONTINUE THROUGH THE
WEEKEND... ALLOWING FOR LONG DURATIONS OF LOW RELATIVE
HUMIDITIES...AS AFTERNOON HIGH TEMPERATURES INCREASE.

FLZ007-009>011-013-016>019-026>029-034-201100-
/O.EXP.KTAE.FW.W.0073.000000T0000Z-060520T0000Z/
/O.CON.KTAE.FW.W.0074.060520T1800Z-060521T0000Z/
/O.CON.KTAE.FW.A.0064.060521T1800Z-060522T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
657 PM CDT FRI MAY 19 2006 /757 PM EDT FRI MAY 19 2006/

...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT /7 PM CDT/ THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ SATURDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM EDT /7 PM CDT/ THIS
EVENING. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM
CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY FOR THE EASTERN FLORIDA
PANHANDLE AND BIG BEND EXCEPT FOR BAY..GULF AND FRANKLIN COUNTIES 
FOR MORE THAN 4 HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT.

A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY FOR INLAND
COUNTIES OF THE EASTERN FLORIDA PANHANDLE EXCEPT FOR THE IMMEDIATE
COASTAL AREAS OF THE FLORIDA BIG BEND FROM 2 PM EDT /1 PM CDT/
UNTIL 8 PM EDT/ 7 PM CDT/ FOR LONG DURATIONS OF RELATIVE
HUMIDITIES BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

12-WATSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 19, 3:04 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 19, 3:04 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 AM EDT FRI MAY 19 2006

.SYNOPSIS...
VAPOR IMAGERY AND UPPER AIR OBSERVATIONS SHOW THE AMPLIFIED
PATTERN OVER THE CONUS THAT HAS PERSISTED THE PAST SEVERAL
DAYS...WITH A STRONG RIDGE OVER THE WEST AND DEEP TROUGH OVER THE
EAST. THE 03 UTC SURFACE ANALYSIS SHOWED A WEAK COLD FRONT BETWEEN
ATLANTA AND MACON GA AND BETWEEN BIRMINGHAM AND MONTGOMERY MS.

&&

.SHORT TERM...
(TODAY-SUNDAY) THERE HAS BEEN LITTLE CHANGE IN THE MODELS FOR THE
PAST SEVERAL RUNS WITH REGARDS TO THE FORECAST FOR OUR AREA.
TEMPERATURES...WHICH HAVE BEEN BELOW AVERAGE THE PAST SEVERAL
DAYS...WILL RISE ABOVE AVERAGE THIS WEEKEND AS 500 MB HEIGHTS RISE
ABOUT 100 METERS OVER THE FORECAST AREA. THE AFOREMENTIONED FRONT
WILL HAVE LITTLE IF ANY IMPACT ON OUR WEATHER AS IT STALLS AND
DISSIPATES TODAY AND TONIGHT. RAIN IS UNLIKELY THROUGH THE PERIOD
WITH NO SYNOPTIC SCALE Q-G FORCING AND LIMITED DEEP LAYER MOISTURE
AND CAPE. WE FOLLOWED AN AVERAGE OF THE TIGHTLY-CLUSTERED MOS
TEMPERATURES AND POP OF THE NAM AND GFS.

.LONG TERM...
(MONDAY-FRIDAY) THE 00 UTC GFS AND ECMWF FORECAST RISING HEIGHTS
OVER THE SOUTHERN HALF OF THE U.S. AS THE JET STREAM RETREATS TO
THE NORTH AND THE UPPER LEVEL PATTERN CONTINUES TO DE-AMPLIFY.
OVERALL THIS LOOKS LIKE A SUMMER WEATHER PATTERN...WITH THE
BERMUDA HIGH AXIS EXTENDING INTO THE GULF...KEEPING OUR AREA IN
WESTERLY LOW LEVEL FLOW. DEEP LAYER MOISTURE AND SYNOPTIC SCALE
Q-G FORCING WILL BE LACKING THE FIRST HALF OF THE WEEK...BUT THE
MOISTURE MAY INCREASE LATER IN THE WEEK AND WE TRENDED TOWARD
CLIMATOLOGY POP (ABOUT 30 PERCENT DURING THE AFTERNOON). THIS IS
IN LINE WITH THE GFS MOS.

&&

.MARINE...
WINDS AND SEAS HAVE STAYED HIGHER THAN EXPECTED...AND WE HAVE
CONTINUED THE EXERCISE CAUTION WORDING FOR TODAY. (THIS WORDING
MAY BE DROPPED ON OUR MORNING UPDATE AS WE EXPECTED WINDS TO
WEAKEN). WINDS AND SEAS WILL REALLY DROP LATER THIS WEEKEND AND
EARLY NEXT WEEK AS THE PRESSURE GRADIENT LOOSENS.

&&

.AVIATION...
VFR CONDITIONS ARE BEING REPORTED AT ALL THE TAF SITES THIS EARLY
MORNING...AND THIS WILL LIKELY CONTINUE THROUGH TONIGHT.

&&

.FIRE WEATHER...
WE UPGRADED THE FIRE WEATHER WATCH FOR OUR FLORIDA ZONES TODAY TO
A RED FLAG WARNING. BASED ON PERSISTENCE AND RECENT MOS
PERFORMANCE WE ONCE AGAIN UNDERCUT THE GFS MOS DEWPOINTS BY A
DEGREE OR TWO. WE HAVE A SHOT AT MEETING THE RELATIVE HUMIDITY
DURATION CRITERIA (4 OR MORE HOURS BELOW 35 PERCENT)...BUT WE WILL
ALSO LIKELY MEET THE WIND AND DISPERSION CRITERIA. THE FORECAST
FOR SATURDAY AFTERNOON IS TRICKY. IT WILL NOT BE AS WINDY BUT THE
DISPERSION LEVELS WILL STILL BE HIGH. THE CURRENT FORECAST SHOWS A
BRIEF PERIOD NEAR 35 PERCENT BUT THE FLOW WILL BECOME MORE
SOUTHWESTERLY (ONSHORE) BY EARLY AFTERNOON. WE WILL HOLD OFF ON
ISSUING A WATCH AND LET THE DAY SHIFT TAKE ANOTHER LOOK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  89  63  93  63 /   0  10   0  10
PANAMA CITY  86  70  87  70 /   0  10   0  10
DOTHAN       89  67  92  66 /   0  10   0  10
ALBANY       89  66  94  66 /   0  10  10  10
VALDOSTA     89  63  93  64 /   0  10  10  10
CROSS CITY   87  62  91  62 /   0   0  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM FRIDAY TO 8 PM FRIDAY FOR THE
     FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...AND WASHINGTON.

&&

FOURNIER
Hazardous weather outlook, May 19, 3:45 AM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
445 AM EDT FRI MAY 19 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-191130-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
345 AM CDT FRI MAY 19 2006 /445 AM EDT FRI MAY 19 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...INCLUDING THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE EAST FLORIDA
PANHANDLE COAST TODAY. SMALL CRAFT OPERATORS SHOULD EXERCISE
CAUTION OVER THE COASTAL WATERS DUE TO WEST WINDS OF 15 TO 20
KNOTS...MAINLY THIS MORNING. DRY CONDITIONS WILL AID IN THE
SPREAD OF WILD FIRES THIS AFTERNOON...ESPECIALLY ACROSS FLORIDA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... WARM DRY CONDITIONS
ARE EXPECTED TO CONTINUE INTO NEXT WEEK. RAIN CHANCES WILL BE BELOW
AVERAGE UNTIL LATER NEXT WEEK WHEN MOISTURE INCREASES. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 2:52 PM CDTFire Weather WatchTAECalhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more36 hr
May 19, 2:52 PM CDTRed Flag WarningTAECalhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more29 hr

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.